A 40-year-old female asked:
Disclaimer

i'm allergic to nsaids including aspirin, and the antibiotic keflex. also, taking beta blocker. considering all this, is monistat safe? yeast infectn.

2 doctor answers
Dr. Robert Killian
28 years experience General Practice
Medication Question: Yes. It should not be any problem for you.
Answered on Aug 15, 2013
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Most likely: Monistat has nothing to do with the above. The risk of being allergic to it is very low.
Answered on Sep 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Please call your: Gyn, whenever i give any of my pts antibiotics for more than 3 days i always rec using something like a Diflucan (fluconazole) to prevent yeast.
A 17-year-old member asked:
Dr. Diane Minich
37 years experience Family Medicine
Yes it is safe: Antibiotics can alter the normal bacteria in the vagina and makes it easier for yeast to grow and cause a yeast infection.
1
1 comment
1
1 thank
A 29-year-old female asked:
Dr. Virginio Rodriguez
36 years experience Pediatrics
Yes it's safe. : Wash your hands to prevent getting nipple or areola areas cross contaminated risking passing it them to the baby's mouth.
A 28-year-old female asked:
Dr. Peter Ihle
54 years experience Orthopedic Surgery
Yes by all means.-: -will not interfere with Ur other antibiotics.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month